Today:

Journal of Prime Research in Mathematics

Volume 05, Issue 1(November 2009)
ISSN 1817-2725
Articles in this Issue
Title Page

Download: PDF


The Connected Vertex Geodomination Number of a Graph
A. P. Santhakumaran, P. Titus

Download: PDF


C^2 Rational Quintic Function
Maria Hussain, Malik Zawwar Hussain, Robert J. Cripps

Download: PDF



Hybrid Functions Approach for Solving Fredholm and Volterra Interal Equations
T. Shojaeizadeh, Z. Abadi, E. Golpar Raboky

Download: PDF



On the Ramsey Number for Paths and Beaded Wheels
Kashif Ali, Edy Tri Baskoro, Ioan Tomescu

Download: PDF



Exact Solutions of Generalized Oldroyd-B Fluid Subject to a Time-Dependent Shear Stress in a Pipe
Qammar Rubbab, Syed Muhammad Husnine, Amir Mahmood

Download: PDF



On the Connected Detour Number of a Graph
A. P. Santhkumaran, S. Athisayanathan

Download: PDF



On Eigenvalues and Surjectivity using Fixed Points
Anoop. S. K., K. T. Ravindran

Download: PDF



On F-Derivations of BCI-Algebras
Farhat Nisar

Download: PDF



Exact Analytic Solution for the Flow of Second Grade Fluid between Two Longitudinally Oscillating Cylinders
Amir Mahmood, Najeeb Alam Alam Khan, Corina Fetecau, Muhammad Jamil, Qammar Rubbab

Download: PDF



Back Side

Download: PDF